# SDR SCNA95168

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130000002
- Condition: Malfunctioned
- Location: Nr 8 Lav
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE SMOKE DETECTOR IN LAVATORY NUMBER 8 WENT OFF TWICE FOR NO APPARENT REASON.  REMOVED AND REPLACED NUMBER 8 LAV SMOKE DETECTOR AND UNIT TESTED GOOD.
